# SDR IPXA11664472

- Difficulty date: January 16, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C, FWD CARGO COMPT -WING CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER CRACKED AT RBL32-94 & BS 785-9.  STIFFENER REPAIR IAW HX RS R57-10-36906 REV A & EO B767-5710-41205-A ORG MAT'L BAC1518-749-2024T3511 CRK LENGTH 2.25" CUTOFF LENGTH 16.5" CLASSIFIED AS MAJ REPAIR WITH MAT'L BAC1518-749-2024T3511 AS REPLACE SECT 2024T351-0250 & 2024T3-0100 AS REPAIR STRAP, 7075T651 BARE 0250 AS REPLACEMENT CLEVIS PLATE, TOTAL OF REPAIR LENGTH IS 23 3/4".
